# SDR DALA2021012900566

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 63,834 hours, 23,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Aft Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT EMERGENCY EXIT SIGN OVERHEAD SENSE MISSING.  REPLACED AT COVER ON EXIT SIGN AT ROW 22, PER B737 AMM 33-55.
